# SDR UATA2019101529401

- Difficulty date: September 28, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N73467
- Make and model: Cessna 207A
- Aircraft serial: 20700594
- Aircraft time: 12,258 hours
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Part number: 12605582
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Part time: 12,258 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NOSE WHEEL STEERING LOOSE DURING TAXI.  FURTHER INSPECTION FOUND RUDDER BAR CRACKED.  REPLACED RUDDER BAR WITH A NEW UNIT.
